Heavy Snow, Androscoggin
- When
- December 29, 10:00 AM EST to December 30, 5:00 AM EST
- Where
- Androscoggin forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 44.166, -70.206 (the zone’s center; the record gives no point)
An area of low pressure moving northeast from the Carolinas on the morning of the 29th combined with a low dropping southeast from Canada to form an intense area of low pressure that moved through the Gulf of Maine during the early morning hours of the 30th. Much of western Maine received between 1 and 2 feet of snow with lesser amounts along the immediate coast where the precipitation was…
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An area of low pressure moving northeast from the Carolinas on the morning of the 29th combined with a low dropping southeast from Canada to form an intense area of low pressure that moved through the Gulf of Maine during the early morning hours of the 30th. Much of western Maine received between 1 and 2 feet of snow with lesser amounts along the immediate coast where the precipitation was initially rain. Along the Mid-Coast, most of the precipitation fell as rain with only an inches or two of snowfall accumulation. Just inland from the coast, the rain changed to a heavy, wet snow which clung to trees and wires which resulted in widespread power outages. Central Maine Power reported that about 138,000 homes and businesses saw power outages due to the storm.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Dec 29, 9:27 AM EST, 33 minutes earlier.
Area Forecast Discussion
National Weather Service Gray ME
927 AM EST Thu Dec 29 2016
.SYNOPSIS...
High pressure will exit the region this morning. All eyes then
shift to low pressure system that will develop off the southern
New England coast and race into Maine tonight. Snow will
initially break out by noon across western portions of the
area...but because of the near to the coast storm track...a change
to rain is expected for the coastal areas and some interior parts
of western Maine. Farther west across the mountains and
foothills...a heavy snowfall is expected. The storm system will
exit the region Friday morning. High pressure will quickly build
over the region early Saturday, followed by a weak area of low
pressure passing by Saturday night. High pressure will return on
Sunday and for the beginning of next week.
&&
.NEAR TERM /UNTIL 5 PM THIS AFTERNOON/...
925 AM...For this ESTF update I adjusted pops and weather grids
to reflect ocean effect snow bands that have developed over
southwest Maine into extreme eastern New Hampshire. I also ingest
the latest mesonet into near term grids and lowered hourly
temperatures to reflect the cold air damming that is evident near
the coast and adjacent interior.
Prev disc...
Update...
Have updated the grids based on current observations and latest
radar imagery. Mesoscale models and radar continues to show the
first developments of ocean effect snow showers moving northwest
off the brink of the Gulf of Maine towards the coastline. In
addition, a coastal front is in the process of developing this
morning along the NH/ME coastline. Have upped snowfall
accumulations, mainly along the southwest coast for this ocean
effect and for any snowfall that arrives before the changeover to
rain later on today.
Strong gusty winds may coincide with heavy snowfall over portions
of western Maine and southeast New Hampshire beginning this
evening. Currently, we are advertising "near blizzard conditions"
at times. This area will need to be monitored for potential
upgrading of our Winter Storm headlines if confidence level
increases today for strong winds combining with heavy snowfall to
produce three or more hours of wind gusts over 35 mph with the
visibility less than 1/4 of a mile.
Prev Disc... A major winter storm will begin to impact the
forecast area by afternoon in most areas.
Current Conditions: Plenty of cold air on our doorstep for the
beginning part of our upcoming storm. Current observations
indicate clear skies for part of the night last night has allowed
for late night/early morning readings in the teens and 20s over
much of the region. A northerly drainage wind has developed over
much of Maine. In southern New Hampshire, temperatures are
running 5 to 10 degrees above MOS consensus as clouds entered that
portion of the state during the entire overnight hours. The
temperatures and dew points that are currently running in the
teens, will play a role in keeping mainly snow for ptype during
the daylight hours today in most sections.
Model Consensus: There appears to be very good consensus on the
track and explosive development with low pressure today and
tonight with the Canadian and European models. Low pressure will
pass through the Mid Atlantic region today and by 00Z this
evening, will already be intensifying rapidly near Cape Cod with a
surface pressure near 990 mb. There has been a slight westward
shift to the developing storm in the latest model suite.
Forecast Confidence: Confidence is increasing that the storm may
make landfall near the Boothbay Harbor region. Have shifted the
rain/snow line and lowered totals slightly over southern interior
Maine and southeast interior New Hampshire, yet still keeping
those regions in the winter storm warning. With the Euro on board
with the Canadian and a tightly clustered track and deepening,
forecast philosophy remains close to the previous run except for
this minor lowering of accumulations.
&&
.SHORT TERM /5 PM THIS AFTERNOON THROUGH 6 PM FRIDAY/...
Surface low bombs out, dropping 20 mb in six hours this evening.
Forward speed of system and strong wind fields will allow a couple
hour period of very strong winds for the Midcoast Region this
evening. Expect winds of 50 kt out of the southeast ahead of the
landfalling system which will be just west of the Midcoast. Have
therefore upgraded the wind advisories to high wind warnings over
Knox and coastal Waldo counties where best low level jet will
likely enter the region in the proximity of the coastal front.
Ptype: Warm air will quickly press northward, with the
coastline changing quickly to rain with the passage of the coastal
front this evening. Significant instability just north of the
approaching dry slot will allow for thunderstorms to develop and
head northward through Maine and eastern New Hampshire.
There continues to be a strong signature will all of the models
suggesting banded precipitation this evening. Snowfall rates will
be 1 to 3 inches per hour at this time with periods of
thundersnow. During the 03z-06z time period, mesoscale models are
suggesting that some of this precipitation may wrap back into the
coastal regions, possibly changing back to snow.
Will continue to forecast very gusty winds behind the departing
storm. Wind advisories remain in place for the westerly return
flow. Have coordinated with WFO BOX. Some of our advisories on the
back side will be approaching high wind warning criteria.
Precipitation ends later tonight over most areas, however periods
of snow will continue through Friday morning in the mountains and
higher terrain. Upslope west, northwest facing terrain should pick
up several additional inches of snow.
Again, winds may briefly approach high wind warning criteria in
the wind advisory region and this will need to be monitored for a
possible upgrade.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A strong flow aloft will allow several weak and fast moving
systems to affect the area. The first one arrives late Saturday
into Saturday night in the form of a clipper that spreads light
snow across the region with light accumulations and exits by
Sunday morning. High pressure returns for Sunday into Monday. The
next short wave arrives Monday night and Tuesday. This system will
be a warmer system so snow or a mix is expected in the mountains
with rain showers over southern areas.
Temperatures through the outlook period will be seasonable to
slightly above normal with no bitter cold expected. Used the
superblend of models for all output through the outlook.
&&
.AVIATION /14Z THURSDAY THROUGH MONDAY/...
Short Term...VFR conditions this morning deteriorating to IFR,
then LIFR later today. Very poor conditions with LLWS this
evening. Conditions improve outside the mountains on Friday.
Long Term...VFR conditions Friday night into Saturday. By late
Saturday into Saturday night conditions become MVFR to IFR in
light snow. A return to VFR conditions Sunday into Monday.
&&
.MARINE...
Short Term...Storm warnings remain in place for all but Casco Bay
for both the strong winds on the front and backside of this system.
Waves will peak at high tide (see tide section below).
Long Term...Winds and seas will gradually diminish by Saturday morning.
The next system arrives Sunday with another round of SCA
conditions likely.
&&
.TIDES/COASTAL FLOODING...
EXPECT SPLASH-OVER...Astronomical tides are currently at their
monthly lows in the cycle. However, strong southeasterly storm
force winds will produce a storm surge of 2-3 feet along the coast
late this evening around the time of high tide. This will combine
with nearshore waves in the 10-15 foot range to product some
splash- over around high tide. High tide in Portland is at 1130 pm
late this evening.
A coastal flood statement has been issued for this event.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 5 AM EST Friday for MEZ018.
Wind Advisory from midnight tonight to 8 AM EST Friday for
MEZ018-019-023-024.
Winter Storm Warning until 11 AM EST Friday for MEZ007>009-
012>014.
Winter Storm Warning from 1 PM this afternoon to 8 AM EST
Friday for MEZ019>021.
Wind Advisory from 7 PM this evening to noon EST Friday for
MEZ025-026.
High Wind Warning from 7 PM this evening to noon EST Friday
for MEZ027-028.
Winter Weather Advisory from 1 PM this afternoon to 8 AM EST
Friday for MEZ022.
NH...Winter Storm Warning until 5 AM EST Friday for NHZ005>013-015.
Wind Advisory from midnight tonight to 8 AM EST Friday for
NHZ006-008>010-012>015.
Winter Storm Warning until 11 AM EST Friday for NHZ001>004.
MARINE...Storm Warning from 8 PM this evening to noon EST Friday for
ANZ150>154.
&&
SchwibsHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 346 AM EST THU DEC 29 2016 MEZ018-NHZ006-008>010-012-013-015-300900- INTERIOR YORK-SOUTHERN CARROLL-MERRIMACK-BELKNAP-STRAFFORD- EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 346 AM EST THU DEC 29 2016 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ027-028-300900- KNOX-COASTAL WALDO- 346 AM EST THU DEC 29 2016 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. SOME SPLASH-OVER IS EXPECTED NEAR THE TIME OF HIGH TIDE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ025-026-300900- SAGADAHOC-LINCOLN- 346 AM EST THU DEC 29 2016 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOME SPLASH-OVER IS EXPECTED NEAR THE TIME OF HIGH TIDE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-NHZ001>004-300900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL- 346 AM EST THU DEC 29 2016 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NHZ005-007-011-300900- SOUTHERN GRAFTON-SULLIVAN-CHESHIRE- 346 AM EST THU DEC 29 2016 ...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023-024-NHZ014-300900- COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM- 346 AM EST THU DEC 29 2016 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SOME SPLASH-OVER IS EXPECTED NEAR THE TIME OF HIGH TIDE LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ020-021-300900- ANDROSCOGGIN-KENNEBEC- 346 AM EST THU DEC 29 2016 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE AND SOUTHWEST MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ022-300900- INTERIOR WALDO- 346 AM EST THU DEC 29 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ019-300900- INTERIOR CUMBERLAND- 346 AM EST THU DEC 29 2016 ...WINTER STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-300900- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 346 AM EST THU DEC 29 2016 ...STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO NOON EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Special Weather Statement
National Weather Service Gray ME
908 AM EST THU DEC 29 2016
MEZ018>020-023>026-NHZ010-291530-
Sagadahoc-Androscoggin-Interior Cumberland-Lincoln-Interior
York-Coastal Cumberland-Coastal York-Strafford-
908 AM EST THU DEC 29 2016
...OCEAN EFFECT SNOW SHOWERS AND SNOW SQUALLS WILL AFFECT
SAGADAHOC...SOUTHWESTERN LINCOLN... SOUTHERN ANDROSCOGGIN...CENTRAL
YORK...SOUTHEASTERN CUMBERLAND AND CENTRAL STRAFFORD COUNTIES...
National Weather Service Doppler Radar shows a few ocean effect snow
showers and squalls have developed over southwest coastal Maine this
morning. These snow showers and squalls will sharply reduce
visibility over short distances.
Some locations impacted include... Portland, South Portland,
Biddeford, Brunswick, Westbrook, Kittery, Bath, Alfred, Sanford,
Topsham, Wiscasset, Cumberland, Saco, Gorham, Falmouth, Kennebunk,
Cape Elizabeth, Buxton, Freeport and Berwick.
Rapid changes in visibility and potentially slick roads are likely
to lead to accidents. You should slow down and allow extra time to
reach your destination.
LAT...LON 4344 7097 4413 6974 4379 6960 4388 6964
4395 6967 4371 6976 4388 6989 4372 6994
4381 6994 4382 6995 4371 7000 4386 6995
4377 7020 4363 7026 4362 7010 4361 7013
4355 7034 4310 7069
TIME...MOT...LOC 1403Z 240DEG 49KT 4333 7044
SchwibsThe national radar mosaic for the moment the first event began.
14 heavy snow. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2016Every state in 2016This day in weather historyWarnings in Maine, December 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 670546, 670547, 670548, 670549, 670550, 670551, 670553, 670554, 670555, 670556, 670557, 670558, 670560, 670561.